Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 221, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Sep 17, 2015, 7:57 PM CDT for Brown County, Jackson County, Nemaha County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2015, 7:57 PM CDT (00:57 UTC)
- Expired
- Sep 17, 2015, 8:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Brown County, KS, Jackson County, KS, Nemaha County, KS
The radar
The Topeka radar (KTWX), 87 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 8:26 PM CDT | TSTM WND GST 60 | 7 N Netawaka, KS | ESTIMATED WIND GUSTS AT CASINO. |
| Sep 17, 8:26 PM CDT | HAIL 1 | 4 N Netawaka, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 6:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2776 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
672
WUUS53 KTOP 180057
SVRTOP
KSC013-085-131-180145-
/O.NEW.KTOP.SV.W.0221.150918T0057Z-150918T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
757 PM CDT THU SEP 17 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BROWN COUNTY IN NORTHEASTERN KANSAS...
NORTHEASTERN JACKSON COUNTY IN NORTHEASTERN KANSAS...
SOUTHEASTERN NEMAHA COUNTY IN NORTHEASTERN KANSAS...
* UNTIL 845 PM CDT
* AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOFF...
MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WETMORE...WHITING...CORNING...NETAWAKA...GOFF AND KICKAPOO
RESERVATION.
THIS WARNING REPLACES THE PREVIOUS WARNING IN EFFECT FOR NEMAHA
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 9554 3965 9555 3965 9556 3957 9556
3957 9557 3948 9557 3964 9607 3979 9605
TIME...MOT...LOC 0056Z 281DEG 24KT 3969 9597
HAIL...1.50IN
WIND...60MPH
$$
GARGAN5 follow-up statements
492
WWUS53 KTOP 180104
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
804 PM CDT THU SEP 17 2015
KSC013-085-131-180145-
/O.CON.KTOP.SV.W.0221.000000T0000Z-150918T0145Z/
BROWN-JACKSON-NEMAHA-
804 PM CDT THU SEP 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN BROWN...NORTHEASTERN JACKSON AND SOUTHEASTERN NEMAHA
COUNTIES...
AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
GOFF...MOVING EAST-SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WETMORE...WHITING...NETAWAKA...GOFF AND KICKAPOO RESERVATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 9554 3965 9555 3965 9556 3957 9556
3957 9557 3948 9557 3959 9592 3968 9599
3978 9598
TIME...MOT...LOC 0103Z 281DEG 24KT 3968 9591
HAIL...1.25IN
WIND...60MPH
$$
GARGAN158
WWUS53 KTOP 180119
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
819 PM CDT THU SEP 17 2015
KSC013-085-131-180145-
/O.CON.KTOP.SV.W.0221.000000T0000Z-150918T0145Z/
BROWN-JACKSON-NEMAHA-
819 PM CDT THU SEP 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN BROWN...NORTHEASTERN JACKSON AND SOUTHEASTERN NEMAHA
COUNTIES...
AT 816 PM CDT...A SEVERE THUNDERSTORM WAS 2 MILES NORTH OF
WETMORE...MOVING EAST-SOUTHEAST AT 25 MPH. A SECOND SEVERE
THUNDERSTORM WAS LOCATED 1 MILE NORTHWEST OF GOFF...MOVING EAST-
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WETMORE...WHITING...NETAWAKA...GOFF AND KICKAPOO RESERVATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 9554 3965 9555 3965 9556 3957 9556
3957 9557 3948 9557 3959 9592 3968 9599
3978 9598
TIME...MOT...LOC 0116Z 281DEG 24KT 3966 9579
HAIL...1.25IN
WIND...60MPH
$$
GARGAN467
WWUS53 KTOP 180125
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
825 PM CDT THU SEP 17 2015
KSC013-085-131-180145-
/O.CON.KTOP.SV.W.0221.000000T0000Z-150918T0145Z/
BROWN-JACKSON-NEMAHA-
825 PM CDT THU SEP 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN BROWN...NORTHEASTERN JACKSON AND SOUTHEASTERN NEMAHA
COUNTIES...
AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WETMORE...
MOVING EAST-SOUTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WETMORE...WHITING...NETAWAKA AND KICKAPOO RESERVATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 9554 3965 9555 3965 9556 3957 9556
3957 9557 3948 9557 3958 9587 3967 9592
3977 9589
TIME...MOT...LOC 0124Z 281DEG 19KT 3966 9576
HAIL...1.50IN
WIND...60MPH
$$
GARGAN852
WWUS53 KTOP 180133
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
833 PM CDT THU SEP 17 2015
KSC013-085-131-180145-
/O.CON.KTOP.SV.W.0221.000000T0000Z-150918T0145Z/
BROWN-JACKSON-NEMAHA-
833 PM CDT THU SEP 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN BROWN...NORTHEASTERN JACKSON AND EAST CENTRAL NEMAHA
COUNTIES...
AT 832 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
NETAWAKA... MOVING EAST-SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WETMORE...WHITING...NETAWAKA AND KICKAPOO RESERVATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 9554 3965 9555 3965 9556 3957 9556
3957 9557 3948 9557 3957 9579 3968 9586
3976 9581
TIME...MOT...LOC 0132Z 283DEG 17KT 3965 9572
HAIL...1.25IN
WIND...60MPH
$$
GARGAN285
WWUS53 KTOP 180138
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
838 PM CDT THU SEP 17 2015
KSC131-180146-
/O.CAN.KTOP.SV.W.0221.000000T0000Z-150918T0145Z/
NEMAHA-
838 PM CDT THU SEP 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEMAHA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN KANSAS.
LAT...LON 3972 9554 3965 9555 3965 9556 3957 9556
3957 9557 3954 9557 3961 9577 3967 9579
3975 9579
TIME...MOT...LOC 0136Z 283DEG 17KT 3965 9570
$$
KSC013-085-180145-
/O.CON.KTOP.SV.W.0221.000000T0000Z-150918T0145Z/
BROWN-JACKSON-
838 PM CDT THU SEP 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN BROWN AND NORTHEASTERN JACKSON COUNTIES...
AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST-
NORTHEAST OF NETAWAKA...MOVING EAST-SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITING...NETAWAKA AND KICKAPOO RESERVATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 9554 3965 9555 3965 9556 3957 9556
3957 9557 3954 9557 3961 9577 3967 9579
3975 9579
TIME...MOT...LOC 0136Z 283DEG 17KT 3965 9570
HAIL...1.25IN
WIND...60MPH
$$
GARGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:28 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Sep 17, 6:28 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 628 PM CDT THU SEP 17 2015 ...Update to aviation forecast discussion... .SHORT TERM...(THIS EVENING THROUGH Friday) ISSUED AT 345 PM CDT THU SEP 17 2015 20Z water vapor imagery shows a shortwave moving into ID within a broader cyclonic flow over the northern two thirds of the country. Immediately upstream of the forecast area, large scale forcing appears to be limited within the southwest flow. At the surface, a prefrontal trough has moved into the plains and the front itself was located from Hill City, KS to just west of Lincoln, NE. Models continue to show thunderstorm development this evening along the trough axis, eventually becoming more elevated as the low level jet increases overnight. Forecast soundings suggest there may be enough elevated instability and effective shear for storms to potentially produce some hail overnight. However the low level jet is not expected to be as strong as previous nights so lift for elevated storms could be limited. With models showing mainly scattered coverage overnight, have tapered POPs down into the 30 to 50 percent range for most areas. Lows are expected to range from the lower 60s in Republic CO where some cold air advection is expected to occur, to the lower 70s in Anderson CO with a southerly wind continuing to bring warm air northeast. The cold front gets hung up across northern KS tonight waiting for the shortwave over the northwest to move through the plains and push the boundary through late in the day Friday. Elevated storms are expected to be on going in the morning across the warm sector and bring into question how much destabilization can occur during the afternoon. Because of this the risk for severe weather remains somewhat conditional on Friday. If there is a break and we get some sunshine, deep layer shear is expected to improve through the afternoon with a moist and unstable airmass ahead of the front. With surface winds progged to be backed to the south southwest in the afternoon, low level wind profiles do not appear to be favorable for tornados. Although if an outflow boundary or the front itself where able to locally enhance low level shear, there could be a chance for a tornado. Continued with likely POPs on Friday thinking storms will become more widespread as the front moves southeast. Although the better forcing for precip is progged to remain mainly to the north of the forecast area. Considered the need for a flash flood watch. The concern is storm genesis could become anchored over a spot with training storms moving to the northeast along the surface trough. Fortunately the latest high res models tend to move the focus for elevated storms south overnight lessening the flash flood concern. additionally signals from the models suggest the higher rainfall amounts are more likely across MO than KS on Friday. With this in mind will let later shifts monitor trends and the flash flood potential. Highs Friday could be tricky with precip and the boundary in the area. Have stayed pretty close to the model consensus with highs from the lower 70s along the NEB state line to the upper 80s across east central KS. .LONG TERM...(Friday NIGHT THROUGH Thursday) ISSUED AT 345 PM CDT THU SEP 17 2015 Severe weather and heavy rain potential diminishes rather quickly in the evening hours as trough passes through the Missouri Valley and front surges on through, but likely still some potential for concern of the above weather through at least 8 pm in east central Kansas. A few weak upper waves pass in the zonal flow this weekend and may bring periods of mid and high cloud, with a lack of lower level moisture keeping any measurable precipitation in check with highs in the 70s, warming somewhat Sunday as southerly winds return. In the early to mid week periods, a strong upper low deepens in the Gulf of Alaska with downstream ridging poking northeast from the southwest states into the Central Plains. Temperatures will continue to modify but am not expecting the intense southerly winds of recent days to return for a less hot/humid and likely dry period. There is some agreement in weak low pressure cut off from the flow making its way northeast into the region around Thursday, justifying a precip mention in the west and north. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Friday EVENING) ISSUED AT 628 PM CDT THU SEP 17 2015 VFR conditions are expected for the duration of the TAF period. However, VCTS conditions are introduced at 2Z for MHK and 3Z for TOP/FOE. Thunderstorms are possible Friday afternoon, but only maintain VCTS throughout the day due to high uncertainty in evolution of overnight convection and remnant cloud cover. Winds will become northerly near the end of the TAF period. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Wolters LONG TERM...65 AVIATION...Baerg
Hazardous weather outlook, Sep 17, 1:30 PM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 130 PM CDT THU SEP 17 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-181830- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 130 PM CDT THU SEP 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND OVERNIGHT. SOME OF THE THUNDERSTORMS COULD BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS...BUT WIDESPREAD SEVERE STORMS APPEAR UNLIKELY AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE LIKELY ON FRIDAY...WITH NORTHEAST AND EAST CENTRAL KANSAS THE AREAS MOST LIKELY TO SEE THUNDERSTORMS. THERE IS A RISK THAT SEVERE WEATHER COULD OCCUR. HOWEVER THERE IS SOME UNCERTAINTY IN HOW STRONG STORMS WILL BE DUE TO THE GOOD POSSIBILITY THAT STORMS TONIGHT ARE LIKELY TO BE ONGOING FRIDAY MORNING AND LIMIT THE ENERGY FOR THUNDERSTORMS LATER IN THE DAY. AT THIS TIME...LARGE HAIL...DAMAGING WINDS AND LOCALIZED HEAVY RAINFALL ARE THE BIGGEST CONCERNS WITH THE THUNDERSTORMS. THERE MAY BE A SMALL TORNADO POTENTIAL FOR STORMS ACROSS NORTHEAST KS THAT MOVE WEST TO EAST ALONG THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP WOLTERS
In the hours before
Special weather statement, Sep 17, 6:07 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 607 PM CDT THU SEP 17 2015 KSZ010-011-172330- MARSHALL-NEMAHA- 607 PM CDT THU SEP 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEMAHA AND NORTHEASTERN MARSHALL COUNTIES UNTIL 630 PM CDT... AT 606 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SUMMERFIELD...MOVING EAST-NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUMMERFIELD AND OKETO. LAT...LON 3989 9606 3987 9659 4000 9660 4000 9606 TIME...MOT...LOC 2306Z 254DEG 32KT 3998 9630 GARGAN
Special weather statement, Sep 17, 6:33 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 633 PM CDT THU SEP 17 2015 KSZ010-011-180000- MARSHALL-NEMAHA- 633 PM CDT THU SEP 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEMAHA AND NORTHERN MARSHALL COUNTIES UNTIL 700 PM CDT... AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS FROM NEAR BREMEN 4 MILES WEST OF BERN...MOVING EAST AT 30 MPH. HAIL TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARYSVILLE...SENECA...AXTELL...BEATTIE...BERN...SUMMERFIELD... OKETO...BREMEN AND BAILEYVILLE. LAT...LON 4000 9593 3979 9597 3976 9679 4000 9679 TIME...MOT...LOC 2331Z 263DEG 26KT 3997 9614 GARGAN
Local storm report, Sep 17, 7:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
713 PM CDT THU SEP 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 8 NW VERMILLION 39.80N 96.37W
09/17/2015 E1.00 INCH MARSHALL KS PUBLIC
&&
BAERGLocal storm report, Sep 17, 7:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
739 PM CDT THU SEP 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL CENTRALIA 39.73N 96.13W
09/17/2015 E1.00 INCH NEMAHA KS PUBLIC
&&
BAERGThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:04 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 41 min |
| Sep 17, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 48 min |
| Sep 17, 8:42 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 22 min |
| Sep 17, 9:06 PM CDT | Special Weather Statement | TOP | Jackson | 24 min |
| Sep 17, 9:09 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 23 min |
| Sep 17, 9:28 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 32 min |
| Sep 17, 9:51 PM CDT | Special Weather Statement | TOP | Jefferson | 24 min |
| Sep 18, 5:41 AM CDT | Special Weather Statement | TOP | Osage | 34 min |
| Sep 18, 5:47 AM CDT | Severe Thunderstorm Warning | TOP | Osage | 28 min |
| Sep 18, 6:20 AM CDT | Special Weather Statement | TOP | Coffey | 25 min |
| Sep 18, 6:25 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 20 min |
| Sep 18, 6:29 AM CDT | Special Weather Statement | TOP | Shawnee | 31 min |
| Sep 18, 6:44 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 34 min |
| Sep 18, 7:19 AM CDT | Special Weather Statement | TOP | Shawnee | 26 min |
| Sep 18, 9:13 AM CDT | Special Weather Statement | TOP | Coffey | 32 min |
| Sep 18, 9:52 AM CDT | Flash Flood Watch | TOP | Anderson, Brown, Coffey, Douglas, Franklin, Jackson and 7 more | 9 hr |
| Sep 18, 1:42 PM CDT | Special Weather Statement | TOP | Anderson | 18 min |
| Sep 18, 2:38 PM CDT | Special Weather Statement | TOP | Franklin | 22 min |
| Sep 18, 5:39 PM CDT | Special Weather Statement | TOP | Douglas | 21 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.